Procrit User Reviews

Procrit - User Reviews

Procrit User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Procrit sorted by most helpful. Patient Discussions FAQs


Comment from: 19-24 on Treatment for 1-6 months (Patient) Published: March 16

This has not only given me more energy but has helped aid me in weight loss. I'm hypoglycemic, & have problems managing my blood sugar when dieting, & I can tell a huge difference in my blood sugar with this product!! I recommend this product to everyone but DEFINITELY to people with blood sugar issues.

Comment from: Sophie, 35-44 on Treatment for 1-6 months (Patient) Published: September 07

I started Calcium Pyruvate along with following the Zone Diet in mid-June. By mid-August I had lost 20lbs! I take two capsules after breakfast and again at lunch, so the main "ease of use" issue is just remembering to bring the capsules everywhere and of course remembering to take them! I have hypothyroidism and take medication daily for it. But once I started The Zone combined with the calcium pyruvate I noticed an immediate improvement in energy level and the weight just started melting off.

Related Reading: hypothyroidism

Comment from: harleygirl, 45-54 on Treatment for 6 months - 1 year (Patient) Published: March 09

Presently on Pegasys and Ribavirin for Hep C. Treatment caused severe anemia. Was put on 40,000 units injections weekly. While my anemia is still present, it is stablized and not getting worse. I only hope the recent FDA concerns for Procrit don't hit me later in life. Unfortunately with medications, while it may help with one symptom/disease it may also be causing long term effects. One can only decide if the good outweighs the potential bad. Had I known of these concerns I would not have started with this drug.

Related Reading: Pegasys | anemia | Procrit

Comment from: Willidon, 45-54 on Treatment for 1-6 months (Patient) Published: October 03

I first started taking calcium pyruvate when I started on the hcg diet. I have continued it and will do so for another month or so. I can actually see the results with the fat shifting in my thighs and abdomen. It's important to exercise while taking this supplement. You'll see faster results. I have not experienced any adverse effects.

Comment from: Lucy, 35-44 on Treatment for less than 1 month (Patient) Published: October 08

I started the zone diet a week ago and also started taking calcium pyruvate. In one week I lost 6 pounds. I also exercise 3 times a week. My diet include only fruits, vegetables, and lean meat. I have noticed that my sweet cravings have decreasded. This is a good supplement if you eat right and exercise. I haven't had any side effects.

Comment from: sport, 35-44 on Treatment for 2-5 years Published: May 27

this drug is bad. If you are anemic PLEASE get a doctor that will honestly diagnose why you are anemic. If the reason you are told is because of cancer, PLEASE get a second opinion. i believe this drug does more harm to most than good. Sincerely, a greiving daughter.

Related Reading: cancer

Comment from: 35-44 on Treatment for 1-6 months (Patient) Published: June 29

Extremely fearful of taking the medication based on sign effects; however, this should not be a concern unless your red blood cell count is at 12 (Procrit is used to keep your count at 10 and end the use at 12). I am on my 6th week of 20,000 units per week and my quality of life has returned to being active and full of energy. No sign effects other then improvement of quality of life.

Comment from: 45-54 on Treatment for 1-6 months (Patient) Published: August 29

goal was to lose 20 lps, was able to lose 30 using calcium pyruvate

Comment from: paulito, 55-64 Female (Patient) Published: September 28

I suffer from both Pernicious Anemia for which I give myself Vitamin B-12 injections every month and that's under control. I also suffer from "regular" anemia that was discovered when I broke my pelvis. I have been taking Procrit in the Dr.'s office whenever my crit goes below 12. It will be fine for a month and the next time I go, it's suddenly 10. I feel absolutely no different after the shots and they've been giving me hefty doses. After being delayed for 2 hrs. in the office today, my BP was so high, they wouldn't give it to me. The crit level was 11.9. I told them I'd be back in two weeks, not one. I really am getting disgusted as it doesn't seem to be making any change in the way I feel--tired all the time. But if you stop taking it, what happens then?

Related Reading: Pernicious Anemia


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations